# SDR MASA200601674

- Difficulty date: June 23, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,240 hours, 6,385 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6162 PHX - OTBD SPOILERON AND OTBD FLT SPLR CAUTION MESSAGES.  MX PERFORMED SPOST TEST.  OP'S CHECK GOOD.
